MAUDE Adverse Event Report: COVIDIEN PVC FEEDING TUBE 8 FR 16; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN PVC FEEDING TUBE 8 FR 16; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 460604
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
Customer reports: the tube has a hole in the top by the purple port where the syringe attaches.

Brand Name
PVC FEEDING TUBE 8 FR 16
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10459849
Report Number9612030-2020-02589
Device Sequence Number2391534
Product Code KNT
UDI-Device Identifier10884521067325
UDI-Public10884521067325
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number460604
Device Catalogue Number460604
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/27/2020
Patient Sequence Number1